# SDR UALA2013041902718

- Difficulty date: April 19, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 59,246 hours, 6,820 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Exposed
- Location: Seat 60j
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WIRE EXPOSED UNDER SEAT 60J.  SECURED WIRE.
